It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


If I were you I wouldn't mix them. Don't start going down that road man. Go see your doc and work things out. Maybe you need the dosage adjusted or need another med to treat some other underlying conditions you have or not. Whatever the case maybe, the point is, [B]see a mental health professional[/B]. Don't become a pharmacist whose experimenting on his own body. Another thing, be careful of a pyschiatrist that just prescribes you whatever YOU suggest. Remember you're the one taking the meds, and once you take stuff like XANAX and what not you're dealing with CNS depressants, that's you're breathing/heart rate you're dealing with. Just keep that in mind.





All times are GMT -7. The time now is 07:30 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!